# SDR HAIHEEA9508

- Difficulty date: April 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N205UC
- Make and model: Bolkms BO105S
- Aircraft serial: S668
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 4000103002
- Condition: Defective
- Location: Cockpit Vhf
- Component: RT450
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSCEIVER POWER OUT BELOW SPECS.
